Alert archive / Florida / Special Weather Statements in 2015
Special Weather Statement, NWS Melbourne, FL
NWS Melbourne, FL issued this special weather statement at Jun 10, 2015, 2:21 PM EDT for Orange County, Osceola County, Seminole County, Florida. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 10, 2015, 2:21 PM EDT (18:21 UTC)
- Expired
- Jun 10, 2015, 3:15 PM EDT
- In force
- 54 min
- Issued by
- NWS Melbourne, FL
Counties Orange County, FL, Osceola County, FL, Seminole County, FL
The radar
The Melbourne radar (KMLB), 64 km from the middle of the area, began a volume at 18:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 6.4 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 763 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 848 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
589
WWUS82 KMLB 101821
SPSMLB
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
221 PM EDT WED JUN 10 2015
FLZ041-045>047-053-141-147-101915-
OSCEOLA FL-NORTHERN BREVARD COUNTY FL-ORANGE FL-
SOUTHERN BREVARD COUNTY FL-INLAND VOLUSIA COUNTY FL-
COASTAL VOLUSIA COUNTY FL-SEMINOLE FL-
221 PM EDT WED JUN 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR BREVARD...ORANGE...SOUTHEASTERN
VOLUSIA...OSCEOLA AND SEMINOLE COUNTIES UNTIL 315 PM EDT...
AT 218 PM EDT...DOPPLER RADAR WAS TRACKING NUMEROUS THUNDERSTORMS
DEVELOPING OVER SEMINOLE...SOUTHEASTERN
VOLUSIA...OSCEOLA...BREVARD...AND ORANGE COUNTIES...MOVING GENERALLY
TOWARDS THE EAST AT 15 MPH. ADDITIONAL THUNDERSTORMS...SOME
STRONG...WILL DEVELOP OVER THE NEXT HOUR AS BOUNDARY COLLISIONS TAKE
PLACE OVER THIS AREA.
WIND GUSTS UP TO 50 MPH AND SMALL HAIL WILL BE POSSIBLE WITH THESE
STORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL REDUCE
VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2878 8164 2878 8142 2893 8135 2893 8085
2864 8082 2862 8081 2866 8078 2856 8080
2784 8058 2782 8121 2786 8130 2804 8146
2806 8146 2801 8138 2808 8135 2809 8145
2826 8156 2826 8165
TIME...MOT...LOC 1818Z 245DEG 29KT 2872 8128
$$
ULRICHWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this special weather statement went out at Jun 10, 9:45 AM EDT, 4 hours 36 minutes earlier.
Area forecast discussion, Jun 10, 9:45 AM EDT, 4 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 945 AM EDT WED JUN 10 2015 .DISCUSSION... ...ACTIVE THUNDERSTORM DAY FOR EAST CENTRAL FL... WX PATTERN REMAINS VERY FAVORABLE FOR NMRS SHRAS/TSRAS ACRS THE EAST FL PENINSULA TODAY. FRONTAL TROF OVER THE ERN SEABOARD IS KEEPING THE ATLC RIDGE AXIS SUPPRESSED OVER THE FL STRAITS...RESULTING IN A DEEP 10-15KT WRLY FLOW THRU THE H100-H70 LYR. PWAT VALUES OFF THE 12Z RAOBS BTWN 1.7"-1.8" WITH RAP ANALYSIS SHOWING MEAN RH VALUES ARND 70PCT THRU THE H100-H50 LYR. ALOFT...VORT FIELDS SHOW A LCL MAX JUST W OF KTPA POISED TO ADVECT INTO CENTRAL FL WHILE A 50-60KT JET STREAK DIGGING INTO THE WRN GOMEX WILL AID IN GENERATING GOOD UPR LVL DIVERGENCE OVER THE ERN GOMEX. H70 AND H50 TEMPS ARND 7C AND -9C RESPECTIVELY...YIELDING LAPSE RATES BTWN 6.5-7.0C/KM THRU THE LYR. SIMILAR TO 12Z TUE...NO SIG INVERSIONS THRU THE H100-H70 LYR ON ANY OF THE MRNG RAOBS BEYOND THE SFC INVERSION. DIURNAL CONVECTION WILL INITIATE ALONG BOTH SEA BREEZES ONCE THE TEMPS REACH THEIR CONVECTIVE TRIGGERS (M80S)...NOON OR SHORTLY THEREAFTER. DEEP WRLY FLOW WILL PIN THE EAST COAST SEA BREEZE ALONG THE I-95 CORRIDOR WITH NEARLY STATIONARY SCT SHRAS/ISOLD TSRAS THRU MID AFTN...WEST COAST SEA BREEZE WILL MARCH STEADILY ACRS THE PENINSULA WITH CONVECTION INCREASING THRU MID AFTN MVG E/NE 10-15MPH. SEA BREEZE MERGER AFT 3PM THIS AFTN OVER THE CSTL COUNTIES...DEEP CONVECTION WILL GENERATE FRQNT CG LTG...LCL HEAVY RAIN...AND BRIEF OUTFLOW WIND GUSTS OF 35 TO 45 MPH. WRLY STEERING FLOW WILL PUSH SHRAS/TSRAS OFF THE EAST COAST INTO EARLY EVENING WITH ACTIVITY BURNING OUT BY 11 PM. && .AVIATION... THRU 10/16Z...PREVAILING VFR WITH LCL MVFR CIGS BTWN FL020-030 CSTL SITES...S/SW WINDS 4-8MPH BCMG SE 7-11KTS CSTL SITES WITH THE FORMATION OF THE EAST COAST SEA BREEZE. BTWN 10/16Z-10/20Z...NMRS MVFR SHRAS/IFR TSRAS DVLPG ALONG AND AHEAD OF THE WEST COAST SEA BREEZE MVG E/NE 10KTS...LCL WND G25-35KTS. BTWN 10/20Z-10/24Z...E/W COAST SEABREEZE MERGER JUST W OF I-95 CORRIDOR WITH SCT LIFR +TSRAS DVLPG AND MVG E/NE ARND 10KTS...LCL WND G30-40KTS. BTWN 10/00Z- 10/02Z...CHC MVFR SHRAS/SLGT CHC IFR TSRAS. AFT 10/02Z...PREVAILING VFR. && .MARINE... ATLC HI PRES RIDGE REMAINS SUPPRESSED OVER THE FL STRAITS THANKS TO A FRONTAL TROF PUSHING OFF THE ERN SEABOARD. LIGHT TO GENTLE SWRLY BREEZE WILL PREVAIL...BCMG E/SE NEAR THE COAST BY EARLY AFTN WITH THE FORMATION OF THE EAST COAST SEA BREEZE. SEAS 2FT OR LESS NEARSHORE AND 2-3FT OFFSHORE...MAINLY IN A 9-10SEC NERLY SWELL. PRIMARY MARINE THREAT WILL BE +TSRAS MVG OFFSHORE AFT 2PM...SOME PRODUCING FRQNT CG LTG AND SFC G35KTS OR HIGHER...CONTG THRU 10PM THIS EVNG. && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && SHORT TERM/LONG TERM...BRAGAW AVIATION/IMPACT WX.....ULRICH
Hazardous weather outlook, Jun 10, 10:15 AM EDT, 4 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 1015 AM EDT WED JUN 10 2015 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-102300- FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA- BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA COUNTY- NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN- COASTAL VOLUSIA COUNTY-SOUTHERN LAKE COUNTY- NORTHERN BREVARD COUNTY- 1015 AM EDT WED JUN 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .THUNDERSTORM IMPACT... AMPLE MOISTURE COMBINED WITH SOUTHWEST WINDS ALOFT AND AFTERNOON INSTABILITY WILL PRODUCE NUMEROUS SHOWERS AND LIGHTNING STORMS ACROSS EAST CENTRAL FLORIDA. INITIAL SHOWER AND THUNDERSTORM DEVELOPMENT WILL BE ALONG THE EAST COAST SEA BREEZE EARLY THIS AFTERNOON BEFORE COVERAGE AND INTENSITY INCREASES INLAND DURING THE AFTERNOON. THE MAIN HAZARDS WITH ANY LIGHTNING STORMS WILL BE THE POSSIBILITY OF FREQUENT LIGHTNING...PERIODS OF HEAVY RAIN AND WIND GUSTS OF 35 TO 45 MPH. SMALL HAIL AND WIND GUSTS NEAR 50 MPH WILL BE POSSIBLE IN ANY STRONGER STORMS. STORM MOTION WILL BE TOWARDS THE EAST AT AROUND 10 TO 15 MPH. .FLOOD IMPACT... AN EAST TO NORTHEAST STORM MOTION OF STORMS WILL LIKELY RESULT IN LOCAL HEAVY RAIN AMOUNTS OF TWO TO THREE INCHES...LEADING TO MINOR AND NUISANCE FLOODING OF LOW-LYING AREAS AND ROADWAYS. VISIBILITY WILL BE REDUCED TEMPORARILY IN STRONGER STORMS. .RIP CURRENT IMPACT... OCEAN CONDITIONS WILL PRODUCE A MODERATE RISK OF RIP CURRENTS AT THE BEACHES OF EAST CENTRAL FLORIDA. THE THREAT WILL BE HIGHEST BEFORE NOON DUE TO TIDAL EFFECTS. ALWAYS SWIM WITHIN SIGHT OF A LIFEGUARD AND NEVER SWIM ALONE. .MARINE THUNDERSTORM GUST IMPACT... SCATTERED TO NUMEROUS LIGHTNING STORMS OVER THE MAINLAND MOVING OFFSHORE WILL AFFECT THE INTERIOR LAKES AND EVENTUALLY NEARSHORE ATLANTIC WATERS. STORM MOTION WILL BE TO THE EAST AT 10 TO 15 KNOTS. THERE IS A HIGH LIKELIHOOD STORMS MOVING OFFSHORE NORTH OF SEBASTIAN INLET PRODUCING DANGEROUS LIGHTNING STRIKES AND OCCASIONAL WIND GUSTS NEAR TO ABOVE 35 KNOTS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SCATTERED LIGHTNING STORMS ARE EXPECTED ON THURSDAY AREAWIDE BEFORE THE THREAT FOR STORMS SHIFTS MAINLY INLAND ON FRIDAY AND THROUGH THE WEEKEND. THE PRIMARY HAZARDS WILL BE DANGEROUS LIGHTNING STRIKES...GUSTY DOWNBURST WINDS AND LOCALLY HEAVY RAINFALL. AN ELEVATED RISK OF RIP CURRENTS IS EXPECTED TO CONTINUE THROUGH AT LEAST THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. RAIN OBSERVERS ARE REQUESTED TO REPORT RAINFALL AMOUNTS EXCEEDING FOUR INCHES. PENDERGRAST/ULRICH
In the hours before
Special weather statement, Jun 10, 1:29 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
129 PM EDT WED JUN 10 2015
FLZ044-045-144-101815-
NORTHERN LAKE COUNTY FL-SOUTHERN LAKE COUNTY FL-ORANGE FL-
129 PM EDT WED JUN 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR LAKE AND WESTERN ORANGE COUNTIES
UNTIL 215 PM EDT...
AT 128 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF THUNDERSTORMS
OVER LAKE COUNTY MOVING EAST AT 20 MPH TOWARDS WESTERN ORANGE
COUNTY.
WINDS IN EXCESS OF 40 MPH AND SMALL HAIL WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
ORLANDO...APOPKA...OCOEE...WINTER GARDEN AND LEESBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL REDUCE
VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 2887 8195 2889 8144 2871 8144 2871 8146
2864 8146 2864 8144 2835 8145 2835 8179
2836 8179 2836 8186 2835 8186 2835 8196
TIME...MOT...LOC 1728Z 250DEG 24KT 2873 8179
ULRICHSpecial weather statement, Jun 10, 2:05 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
205 PM EDT WED JUN 10 2015
FLZ053-054-058-059-101900-
OSCEOLA FL-OKEECHOBEE FL-ST. LUCIE FL-INDIAN RIVER FL-
205 PM EDT WED JUN 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ST. LUCIE...SOUTHEASTERN
OSCEOLA...INDIAN RIVER AND OKEECHOBEE COUNTIES UNTIL 300 PM EDT...
AT 200 PM EDT...DOPPLER RADAR WAS TRACKING A SERIES OF OUTFLOW
BOUNDARIES CONVERGING ON THE OSCEOLA-OKEECHOBEE COUNTY LINE...AS
WELL AS AN IMMINENT SEABREEZE-OUTFLOW BOUNDARY COLLISION BETWEEN VERO
BEACH AND BLUE CYPRESS LAKE.
STRONG THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THESE CONVERGENCE
ZONES THROUGH 300 PM...CAPABLE OF PRODUCING FREQUENT TO EXCESSIVE
LIGHTNING...WIND GUSTS AROUND 40 MPH...AND TORRENTIAL RAIN.
LOCATIONS IMPACTED INCLUDE...
FORT PIERCE...SEBASTIAN...VERO BEACH...FELLSMERE AND INDIAN RIVER
SHORES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
HEAVY RAINFALL WILL OCCUR WITH THESE STORM...WHICH WILL REDUCE
VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 2743 8029 2742 8031 2739 8030 2740 8113
2753 8121 2760 8114 2766 8113 2783 8122
2783 8047 2768 8039 2766 8038 2769 8038
2779 8044 2779 8042 2783 8043 2739 8026
TIME...MOT...LOC 1800Z 269DEG 40KT 2764 8101
BRAGAWSpecial weather statement, Jun 10, 2:17 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
217 PM EDT WED JUN 10 2015
FLZ041-044-141-101915-
NORTHERN LAKE COUNTY FL-INLAND VOLUSIA COUNTY FL-
COASTAL VOLUSIA COUNTY FL-
217 PM EDT WED JUN 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN VOLUSIA COUNTY UNTIL
315 PM EDT...
AT 217 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR LAKE GEORGE...OR 7 MILES WEST OF PIERSON...MOVING NORTHEAST AT
15 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
DAYTONA BEACH...ORMOND BEACH...HOLLY HILL...PIERSON AND
ORMOND-BY-THE-SEA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL REDUCE
VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 2924 8102 2924 8103 2926 8104 2938 8109
2936 8109 2924 8105 2908 8161 2914 8164
2928 8164 2930 8165 2936 8154 2938 8145
2940 8142 2926 8142 2927 8115 2941 8116
2943 8110
TIME...MOT...LOC 1817Z 242DEG 19KT 2923 8159
LASCODYSpecial weather statement, Jun 10, 2:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
221 PM EDT WED JUN 10 2015
FLZ041-045>047-053-141-147-101915-
OSCEOLA FL-NORTHERN BREVARD COUNTY FL-ORANGE FL-
SOUTHERN BREVARD COUNTY FL-INLAND VOLUSIA COUNTY FL-
COASTAL VOLUSIA COUNTY FL-SEMINOLE FL-
221 PM EDT WED JUN 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR BREVARD...ORANGE...SOUTHEASTERN
VOLUSIA...OSCEOLA AND SEMINOLE COUNTIES UNTIL 315 PM EDT...
AT 218 PM EDT...DOPPLER RADAR WAS TRACKING NUMEROUS THUNDERSTORMS
DEVELOPING OVER SEMINOLE...SOUTHEASTERN
VOLUSIA...OSCEOLA...BREVARD...AND ORANGE COUNTIES...MOVING GENERALLY
TOWARDS THE EAST AT 15 MPH. ADDITIONAL THUNDERSTORMS...SOME
STRONG...WILL DEVELOP OVER THE NEXT HOUR AS BOUNDARY COLLISIONS TAKE
PLACE OVER THIS AREA.
WIND GUSTS UP TO 50 MPH AND SMALL HAIL WILL BE POSSIBLE WITH THESE
STORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL REDUCE
VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2878 8164 2878 8142 2893 8135 2893 8085
2864 8082 2862 8081 2866 8078 2856 8080
2784 8058 2782 8121 2786 8130 2804 8146
2806 8146 2801 8138 2808 8135 2809 8145
2826 8156 2826 8165
TIME...MOT...LOC 1818Z 245DEG 29KT 2872 8128
ULRICHThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 9:02 PM EDT | Special Weather Statement | MLB | Flagler | 58 min |
| Jun 10, 1:29 PM EDT | Special Weather Statement | MLB | Lake | 46 min |
| Jun 10, 1:49 PM EDT | Severe Thunderstorm Warning | MLB | Lake, Orange | 26 min |
| Jun 10, 2:05 PM EDT | Special Weather Statement | MLB | Indian River | 55 min |
| Jun 10, 2:17 PM EDT | Special Weather Statement | MLB | Flagler | 58 min |
| Jun 10, 2:38 PM EDT | Special Marine Warning | MLB | 52 min | |
| Jun 10, 3:09 PM EDT | Severe Thunderstorm Warning | MLB | Brevard | 66 min |
| Jun 10, 3:16 PM EDT | Special Weather Statement | MLB | Brevard, Seminole, Volusia | 59 min |
| Jun 10, 3:20 PM EDT | Severe Thunderstorm Warning | MLB | Brevard, Orange, Osceola | 55 min |
| Jun 10, 3:40 PM EDT | Special Marine Warning | MLB | 95 min | |
| Jun 10, 4:33 PM EDT | Special Weather Statement | MLB | Martin | 42 min |
| Jun 10, 4:38 PM EDT | Special Marine Warning | MLB | 52 min | |
| Jun 10, 4:39 PM EDT | Tornado Warning | MLB | Martin | 21 min |
Nearby
Special Weather Statements in Florida, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.